Medical Dictionary - Your Medication

Y O U R  M E D I C A T I O N

Zoloft Side Effects: Physical and Mental Side Effects

While patients who take Zoloft may swear to its efficacy, there are those who suffer from Zoloft side effects that affect both their mental and physical wellbeing. The Zoloft side effects that people tend to undergo include such minor problems like nausea, sleepiness and insomnia. Also included in the list of not so serious Zoloft side effects (though some people may view this as serious side effects) are sexual problems that include impotence, a reduction in sex drive and having a rather hard time attaining an orgasm.

While these Zoloft side effects may seem tolerable to some, there are some who consider the above-mentioned ailments to be rather debilitating. There are, however, really serious Zoloft side effects that need to be pointed out and these are often more dangerous and more serious than the inability to get an erection. The Zoloft side effects that can be a cause of great worry and should be brought to the attention of a doctor are seizures or convulsions, balance or coordination problems, stiffness of muscles, twitching and tremors. Also requiring immediate medical attention are people who suffer from side effects like a heightened heart rate, unexplained agitation, sweating profusely and confusion.

Aside from these physical manifestations, Zoloft side effects can also emerge as psychological manifestations. Included in the list of Zoloft side effects that affect a person's persona are behavioral changes and mood swings, depression, panic attacks and bouts with anxiety and unexplainable aggression. Also included in this list are feelings of hostility, agitation, irritability, impulsiveness and entertaining suicidal thoughts. These psychological manifestations that are the side effects of Zoloft on a person are worthy of a visit to a psychiatrist who can help the person deal with these unwarranted emotions and thoughts as well as help in determining what kind of alternative medicine the patient should be taking in place of Zoloft.


   


Did Heath Ledger Die of an Overdose?

Another IRG Site ©Copyright 1997 Immediate Assistants Pty Ltd.
Optimised for 800 * 600, 64K Colours